I have been taking lo loestrin fe for almost a month and i'm a smoker (marlboro black menthol). Twice now i have been to the emergency room for shortness of breath, feeling like i'm going to pass, a cold feeling all over, and a cold almost burning like i've peed my self but have not! I also started taking zoloft at the same time... the doctors said my potassium was low, gave me some and sent me home. Wondering if anyone else has had symptoms like this with BC or the zoloft while smoking or if it could be something completely different.
If I were getting any kind of shortness of breath, I would be thinking about the need to quit smoking. Smoking can most certainly increase the chances of certain side effects with birth control pills. In my clinic, they wouldnt give the pill to any woman over 35 who was a smoker because the side effects increase exponentially. The chance for blood clots increases when you are on the pill and in a smoker, there is an even greater chance for blood clots. You can get a blood clot that goes to the lung (called a PE or pulmonary embolism) and its early symptom is shortness of breath. I would be thinking about either quitting smoking or finding a non hormonal birth control. If you smoke, quitting is singularly the BEST thing you can do to improve your health. This should be a wake up call for you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2015 • 1 answer
Posted 29 Jul 2015 • 1 answer
Posted 18 Nov 2015 • 1 answer
Posted 16 Oct 2017 • 1 answer
Posted 21 Feb 2018 • 0 answers